# SDR SWAA2018011719130

- Difficulty date: January 15, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 11,773 hours, 5,081 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Part number: 277A32451
- Condition: Inoperative
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW PERFORMED MAX BRAKE LANDING, NOW BRAKES ARE STICKING.   FOUND NR 2 BRAKE NOT RELEASING DUE TO QUICK DISCONNECT INOPERATIVE.  R & R QUICK DISCONNECT IAW MM.
